Hdl Handle:
http://hdl.handle.net/10545/620842
Title:
Some factorisation and divisibility properties of Catalan polynomials
Authors:
Jarvis, Frazer A.; Larcombe, Peter J.; Fennessey, Eric J.
Abstract:
We present some factorisation and divisibility properties of Catalan polynomials. Initial results established with ad hoc proofs then make way for a more systematic approach and use of the well developed theory of cyclotomic polynomials.
Affiliation:
University of Derby
Citation:
Jarvis, F. A., Larcombe, P. J., Fennessey, E. J., (2014) 'Some factorisation and divisibility properties of Catalan polynomials', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 36-56
Publisher:
The Institute of Combinatorics and its Applications
Journal:
Bulletin of the Institute of Combinatorics and its Applications (ICA)
Issue Date:
May-2014
URI:
http://hdl.handle.net/10545/620842
Type:
Article
Language:
en
ISSN:
1183-1278
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorJarvis, Frazer A.en
dc.contributor.authorLarcombe, Peter J.en
dc.contributor.authorFennessey, Eric J.en
dc.date.accessioned2016-11-15T10:10:30Z-
dc.date.available2016-11-15T10:10:30Z-
dc.date.issued2014-05-
dc.identifier.citationJarvis, F. A., Larcombe, P. J., Fennessey, E. J., (2014) 'Some factorisation and divisibility properties of Catalan polynomials', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 36-56en
dc.identifier.issn1183-1278-
dc.identifier.urihttp://hdl.handle.net/10545/620842-
dc.description.abstractWe present some factorisation and divisibility properties of Catalan polynomials. Initial results established with ad hoc proofs then make way for a more systematic approach and use of the well developed theory of cyclotomic polynomials.en
dc.language.isoenen
dc.publisherThe Institute of Combinatorics and its Applicationsen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleSome factorisation and divisibility properties of Catalan polynomialsen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalBulletin of the Institute of Combinatorics and its Applications (ICA)en
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.